# SDR USAA2009072791931

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,622 hours, 28,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2331
- Condition: Low Pressure
- Location: R1 Door
- Part time: 24,815 hours, 15,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EGRESS SYSTEM - R1 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED R1 DOOR EMERGENCY ACCUMULATOR.
